# SDR SWAA2024091135177

- Difficulty date: September 7, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 22,913 hours, 11,512 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PYLON AFT STRUT FAIRING ASSEMBLY FITTING IS CRACKED AND REQUIRES PERMANENT REPAIR OR REPLACEMENT.<[01] REMOVED AND REPLACED #1 ENGINE PYLON AFT STRUT FAIRING ASSEMBLY P/N 313A2752-1 PER SRM 51-40-02.
